# SDR DHL2001806613

- Difficulty date: April 3, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT PAX ENTRY DOOR LWR FWD JAMB CORNER SHOWS 1 CRACK 3.0 INCHES STA 1600.000 BETWEEN L-20 LT AND L-21 LT.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND (2 EA) DOUBLERS (FROM ALCLAD 7075 T6 0.090, 0.125) IAW SRM 53-2-0 PAGE 125, 126 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, AND APPLIED (PRC) SEALANT IAW SRM 51-1-15 PAGE 1.  INSTALLED FILLER AND DOUBLERS IAW SRM 53-2-0 PAGE 125, 126.
